Propagation of light pulses in a (j1=1/2)-(j2=1/2) medium in the sharp-line limit

Abu Mohamed Alhasan , Janusz Czub , Wiesław Miklaszewski

Abstract

n/a
Author Abu Mohamed Alhasan
Abu Mohamed Alhasan,,
-
, Janusz Czub (FMPI / ITPA)
Janusz Czub,,
- Institute of Theoretical Physics and Astrophysics
, Wiesław Miklaszewski (FMPI / ITPA)
Wiesław Miklaszewski,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesPhysical Review A, ISSN 1050-2947, (A 35 pkt)
Issue year2009
Vol80
No3
Pages1-12
DOIDOI:10.1103/PhysRevA.80.033809
URL http://pra.aps.org/pdf/PRA/v80/i3/e033809
Languageen angielski
Score (nominal)40
Publication indicators WoS Impact Factor: 2009 = 2.866 (2) - 2009=2.895 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back